# SDR 98ZZZM364

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF STRUCTURE AFT OF FRAME NR 50 HAS A WEB THAT RUNS VERTICALLY FROM THE REAR FLANGE OF FRAME NR 50 DOWN TO THE LOWER BLADE OF THE SPEED BRAKE HINGE THAT HAS A SMALL CRACK ACROSS THE UPPER TOP RIVET HOLE AT OUTER FLANGE.  CRACK VERIFIED WITH EDDY CURRENT AND PENETRANT INSPE P/N OF FR IS HC539J0027-001.  REPAIRED WEB, DIAPHRAM IAW BAE SRM 51-71-11.  (M)
